# SDR 95FDEA01097

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Ctr Gear Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT/CENTER GEAR DOOR, 1B FWD CORNER ON INSIDE FRAME CRACKED APPROX 2.  VERIFIED CRACK W/EDDY CURRENT, REMOVED DAMAGED SECTION OF DOOR FRAME, INSTALLED NEW SECTION OF FRAME (P/N AW87376-2) PER 53-00-7.
